# SDR ASAA2019041862934

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,857 hours, 13,953 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB028556
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,857 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #2 ENGINE INLET AND FAN BLADES - DETAILED INSPECTION FOUND FUEL OIL HEAT EXCHANGER IS LEAKING FUEL FROM IT'S BASE. GROUNDED - YES. REMOVED #2 ENG MAIN FUEL HEAT EXCHANGER REF B737-800 AMM 79-21-02-000-801-F00. INSTALLED SERVICEABLE MAIN OIL FUEL HEAT EXCHANGER PER AMM 79-21-02-400-801-F00. LEAK AND OPS CHECK GOOD. SERVO FUEL HEATER INSTALLATION ACCOMPLISHED PER AMM 73-11-07-801-F00. LEAK AND OPS CHECK GOOD.
